What's going on with your skin?

Women often experience increased acne on their face, chest, and back after getting off hormone-based birth control. The truth is, it's not getting off birth control that is causing your acne - it is your body’s attempt at re-stabilizing your hormones. Chances are, if you were acne-prone before using birth control, you most likely will be afterwards.
Hormone-based birth control methods suppress your natural hormones, creating a new balance in progestin, estrogen and testosterone levels. When you stop using these birth control methods, your body tries to find balance again by overproducing these hormones, subsequently increasing sebum production (the natural oils on your face) which leads to acne. Although this period of imbalance may be temporary for some, those of us with acne-prone skin can struggle finding the right balance again.
Hormone-based birth control methods also deplete vital nutrients in your body and create imbalance in your gut. This is why our Birth Control Detox formula targets multiple areas of repair: liver detoxification to help cleanse and regulate hormone production, probiotics for gut health, and daily vitamins and minerals to ensure optimum nutrition absorption.* More detailed information can be found on the Science Behind Birth Control Detox blog!

Leave a comment

Please note, comments must be approved before they are published